# SDR FDEA201508172578

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP, OTBD FWD HINGE, WING SIDE, LOWER MOUNT INBD HOLE BORE CORROSION BRACKET ASSEMBLY ARC0503-11.  CORROSION AT HOLE 3 REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING HOLE 0.522", FINAL HOLE 0.591", MAXIMUM ALLOWABLE HOLE 0.584".  SHOULDER BUSHING FABRICATED BY MACHINING & INSTALLED AT LOWER MOUNT INBD, OTBD BORE IAW EA 1-5750-T0319681 PART 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
